MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/25/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) (b)(4).Product not yet returned for evaluation.Most likely underlying root cause of malfunction: user had an inaccurate reference.Test strip (b)(4).
 
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer is concerned with tests results from results obtained of 80, 69 and 58 mg/dl.The customer's expected fasting blood glucose test result range is 75 - 125 mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.Customer stated he has been getting high results as well but is more concerned with the low results.During the call on (b)(6) 2017, a back to back blood test was not performed by the customer; customer had just eaten.The product is stored according to specification.The test strip lot manufacturer's expiration date is 01/27/2018 and open vial date is month of (b)(6) 2017.Customer stated he takes his blood test fasting in the mornings and the evenings.The meter memory was reviewed for previous test result history: (b)(6).Memory concerns:the customer is concerned with the 5 results provided in the meters memory he takes his blood test fasting in the mornings and the evenings.He has been getting high results as well but is more concerned with the lows.He said when he got the low results he was not having any low symptoms.He would start to feel glarey eyed below 70 mg/dl and he was not.

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6425077
Report Number1000113657-2017-00535
Device Sequence Number13728704
Product Code NBW
UDI-Device Identifier00052569139042
UDI-Public(01)00052569139042
Combination Product (Y/N)N
Initial Reporter StateKY
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/22/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/27/2018
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT1901
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2017
Initial Report FDA Received Date03/22/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY